# SDR DALA2020101903397

- Difficulty date: October 15, 2020
- Submitted: October 19, 2020
- Operation: Air carrier
- Aircraft: N710TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28169
- Aircraft time: 86,573 hours, 22,883 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Seat 4c
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY SEAT LIGHTS AT 4C ARE INOPERATIVE. CORRECTIVE ACTION: REPLACED LIGHT ASSEMBLY
